# SDR 2023FA0000633

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STRUT #2 BETWEEN NAC STA 294.2 TO NAC STA 304.5: DURING MAINTENANCE INSPECTION, FOUND TWO DOUBLER REPAIRS ON ACCESS PANEL 446CL LOCATED ON THE INBOARD SIDE OF STRUT #2 IN THE OUTER SKIN PANEL’S LOWER AND UPPER EDGES.                                                                                                                                    M0560 – ON THE LOWER EDGE BETWEEN NAC STA 300.7 TO NAC STA 304.5 THERE IS A DOCUMENTED REPAIR WITH THE SIZE OF 3.8”X3.5”. THE DOCUMENTATION WAS PROVIDED BY THE COSTUMERS EO FILE NO. B767-54-7128-00.                                                                             M0562 – ON THE UPPER PANEL’S EDGE BETWEEN NAC STA 294.2 TO NAC STA 302.6 THERE IS AN UNDOCUMENTED REPAIR WITH THE SIZE OF 8.4”X4”.
